# SDR UPS06847423

- Difficulty date: July 8, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fs 1590 L12r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON SPLICE SECTION CRACKED AT FASTENER HOLE STA 1590 L12R.  REMOVED AND REPLACED LONGERON SPLICE SECTION AT STA 1590 L12R IAW SRM 51-3-2 AND DWG 3773511-REV-A.
